# SDR ABXA20190513080

- Difficulty date: May 13, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3002132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN STRINGER 32R AT FUSELAGE STATION 1407, 1500, AND 1546 AND 1562. THE STRINGER WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
